# SDR AALA20150111005

- Difficulty date: January 11, 2015
- Submitted: January 13, 2015
- Operation: Air carrier
- Aircraft: N197AN
- Make and model: Boeing 757223
- Aircraft serial: 32391
- Aircraft time: 42,480 hours, 12,397 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 1721651
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND SEAT 4D EMER PATH LIGHTING INOPERATIVE.  REPLACED PINS IN THE SEAT CONNECTOR.
